# SDR FDEA201608112880

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 5,474 hours, 1,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE IMPACT CAUSED DENT IN STRUCTURE APPROXIMATELY 17" AFT OF RADOME AND 8" BELOW THE LT TAT PROBE.   INSPECTED IAW EA H-5310-T0327414A PERFORMED HFEC OF EXTERNAL SKIN SURFACE OF DENT. ALSO BORESCOPE INSPECTED INTERNAL STRUCTURE AT DENT AREA. COMPLIED WITH EA H-5310-T0327433 PT1 HFEC INSPECTION PERFORMED. PERFORMED INTERNAL VISUAL INSPECTION.
